# SDR AALA961005

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874AA
- Make and model: Boeing 727223
- Aircraft serial: 21386
- System (JASC): 3210 · Main Landing Gear
- Part: Deflector
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 443 - EN ROUTE MIA/CLE - DURING CRUISE, ODOR OF BURNING RUBBER IN CABIN, IN THE AREA OF MAIN W/W'S, W/NO OTHER ABNORM IND'S.  A/C DIVERTED TO CLT AND LANDED OVERWEIGHT W/O INCIDENT.  ACCOMP EXT CHECK W/NO DEFECTS FOUND.  CHECKED CABIN INTERIOR W/NO DEFECTS FOUND.  CHECKED E/E COMPT AND OPERATED APU W/NO DEFECTS FOUND.  ACCOMP GRD ENG RUN AND OPERATED ENG BLEEDS, ACCOMP PRESS CHK AND OPERATED PACKS TO FULL HOT AND FULL COLD W/NO DEFECTS FOUND.  ACCOMP OVERWEIGHT LANDING CHK W/NO DEFECTS FOUND.  A/C PROCEEDED CLT/CLE WITH NO ODOR NOTED.  SUBSEQUENTLY AT CLE, ADJUSTED LT MLG SLUSH DEFELECTOR TO CORRECT INTERFERENCE BETWEEN LT MAIN NR 2 TIRE AND LT MLG SLUSH DEFLECTOR.  SYS GRD CHK'D NORM OPS.  (M)
